MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY TIB BPLT RT SZ 9; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY TIB BPLT RT SZ 9; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 71933635
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/16/2012
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through retrospective study that patient underwent remedial therapy and other conservative approach due to popping of right knee.Severity was deemed mild.
 
Additional Manufacturer Narrative
Based on additional information received from the study site this event was re-determined and it was concluded that the reported complaint does not represent an event which requires reporting per cfr 21 part 803.For this reason we ask you to disregard report 1020279-2017-00489.

Brand Name
JRNY TIB BPLT RT SZ 9
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6685602
Report Number1020279-2017-00489
Device Sequence Number162365
Product Code JWH
UDI-Device Identifier00885556061718
UDI-Public00885556061718
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71933635
Device Catalogue Number71933635
Device Lot Number08KM07946
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2017
Supplement Date Received by Manufacturer07/16/2017
07/31/2017
Initial Report FDA Received Date07/05/2017
Supplement Report FDA Received Date07/17/2017
08/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JRNY BCS PAT RESRF RD 41 MM STD, (B)(4) /UNK LOT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient Weight123